Mostra el registre d'ítem simple

dc.contributor.authorPerarnau Llobet, Guillem
dc.contributor.authorReed, Bruce
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2020-03-20T09:36:07Z
dc.date.issued2016-12-07
dc.identifier.citationPerarnau-Llobet, G.; Reed, B. Existence of spanning F-free subgraphs with large minimum degree. "Combinatorics probability and computing", 7 Desembre 2016, vol. 26, núm. 3, p. 448-467.
dc.identifier.issn0963-5483
dc.identifier.otherhttps://arxiv.org/abs/1404.7764
dc.identifier.urihttp://hdl.handle.net/2117/180661
dc.description.abstractLet F be a family of graphs and let d be large enough. For every d-regular graph G, we study the existence of a spanning F-free subgraph of G with large minimum degree. This problem is well understood if F does not contain bipartite graphs. Here we provide asymptotically tight results for many families of bipartite graphs such as cycles or complete bipartite graphs. To prove these results, we study a locally injective analogue of the question.
dc.format.extent20 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Teoria de grafs
dc.subject.lcshGraph theory
dc.subject.lcshDiscrete mathematics
dc.subject.lcshCombinatorial analysis
dc.titleExistence of spanning F-free subgraphs with large minimum degree
dc.typeArticle
dc.subject.lemacGrafs, Teoria de
dc.subject.lemacAnàlisi combinatòria
dc.contributor.groupUniversitat Politècnica de Catalunya. GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics
dc.identifier.doi10.1017/S0963548316000328
dc.relation.publisherversionhttps://www.cambridge.org/core/journals/combinatorics-probability-and-computing/article/existence-of-spanning-free-subgraphs-with-large-minimum-degree/699F50FECEE9E9DDA2984E82748368C8
dc.rights.accessRestricted access - publisher's policy
local.identifier.drac24902867
dc.description.versionPostprint (author's final draft)
dc.date.lift10000-01-01
local.citation.authorPerarnau-Llobet, G.; Reed, B.
local.citation.publicationNameCombinatorics probability and computing
local.citation.volume26
local.citation.number3
local.citation.startingPage448
local.citation.endingPage467


Fitxers d'aquest items

Imatge en miniatura

Aquest ítem apareix a les col·leccions següents

Mostra el registre d'ítem simple

Tots els drets reservats. Aquesta obra està protegida pels drets de propietat intel·lectual i industrial corresponents. Sense perjudici de les exempcions legals existents, queda prohibida la seva reproducció, distribució, comunicació pública o transformació sense l'autorització del titular dels drets